# SDR S2YA02029

- Difficulty date: July 25, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- Engine: Pwa PT6*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, NOTICE OF A STRONG ODOR WITH THE BATTERY SWITCH ON AND USING THE RADIO FOR GROUND COMMUNICATION.  MECHANIC THOROUGHLY INSPECTED THE AIRCRAFT BUT NOTED NO DISCREPANCIES.
